A 40-year-old member asked:
can ativan (lorazepam) affect hand joints?
2 doctor answers • 5 doctors weighed in
Family Medicine 37 years experience
Probably not: Probably not, unless you slept in one position for too long and compromised the circulation or nerve integrity.
Psychiatry 25 years experience
Ativan: Swelling of hands has been reported. Drugs.Com notes muscle pain can occur but does not specify where. I can not find anything that alludes to problems with hand joints with use of Ativan.
Last updated Jul 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.